# SDR IPXA0561942

- Difficulty date: August 3, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1182
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, STIFFENER IN MCB IS CRACKED AT BS 1182, LBL 63.5, BELOW SEAT TRACK.  REMOVED, FABRICATED REPLACEMENT, AND INSTALLED REPLACEMENT STIFFENER IAW SRM.
